# SDR CA190315014

- Difficulty date: March 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 601R923057
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) STAB AND MACH TRIM DISCONNECTED UP TO FIVE TIMES. MOSTLY DURING CLIMBS AND DESCENTS
